healthkosh logo
Have a healthy Monday healthkosh smile
New User?  Sign Up     |     Log In    
Kristen

Plan B cramping

asked by Kristen     on: April 29, 2014
Last reply : April 29, 2014

I took Plan B a week ago tomorrow, but I have been experiencing cramping in my lower abdomen for the past 3 days or so, with no period. I have taken Plan B before, and I've never experienced this before.



answer
Posted By : anirudh         Posted on :April 29, 2014

hi

we have definite cure your problem visit this link & submit your query after we will send you all detail regarding your problem on your email id

http://www.ayurvedahimachal.com/index.php?page=free_consultation or mail us on this id care@ayurvedahimachal.com


Posted By : anirudh         Posted on :April 29, 2014

hi

we have definite cure your problem visit this link & submit your query after we will send you all detail regarding your problem on your email id

http://www.ayurvedahimachal.com/index.php?page=free_consultation or mail us on this id care@ayurvedahimachal.com


Write your Answer and Submit »




check it, if you don't want to display your name.